# SDR 2003FA0000970

- Difficulty date: September 24, 2003
- Submitted: September 24, 2003
- Operation: General aviation
- Aircraft: N9203R
- Make and model: Piper PA-32R-301
- Aircraft serial: 3213044
- Aircraft time: 1,530 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING A NON RELATED MAINTENANCE GROUND RUN, ON THE TAXI BACK TO THE HANGER A VIBRATION OCCURED FROM THE RT MAIN LANDING GEAR. AFTER SHUT DOWN AN INSPECTION OF THE RT MAIN GEAR ASSEMBLY FOUND THE BOLT (PN 691308) HOLDING THE TWO TORQUE LINKS TOGETHER WAS BROKEN. THE BOLT HALVES WERE FROZEN INTO THE LINK AND WOULD NOT TURN, DUE TO INADEQUATE LUBRICATION. AFTER REMOVAL, THE BOLT WAS INSPECTED AND FOUND TO RUSTED OVER HALF WAY ACROSS THE DIAMETER OF THE BOLT. THE BOLT TIME SINCE NEW WAS 1530.7 HOURS.
